# SDR GTIA2021120636162

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 14,611 hours, 6,313 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Part number: AA106000
- Part serial: EKE271
- Condition: Fault Message
- Location: Rh Eng
- Part time: 3,250 hours, 1,393 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EGT OVERLIMIT #2 ON CLIMB OUT, IDLE , TAXI -IN-PERFORMED TSM 73-00-00-810-840-A R/R 10 STAGE SOLENOID VALVE ON ENG#2 FIN: 4023KS IAW AMM 75-32-53. OPS CHECK GOOD NO FAULTS NOTED ACCOMPLISHED HIGH POWER RUN IAW AMM 71-00-00. A/C OK FOR COMTINUE SERVICES. NO FURTHER FAULTS NOTED.
